LiU Electronic Press
Full-text not available in DiVA
Author:
Nonnengart, Andreas (Max-Planck-Institut Informatik)
Ohlbach, Hans-Jürgen
Szalas, Andrzej (University of Warsaw)
Title:
Elimination of Predicate Quantifiers
Publication type:
Conference paper (Refereed)
Language:
English
In:
Logic, Language and Reasoning. Essays in Honor of Dov Gabbay, Part I
Publisher: Kluwer Academic Publishers
Pages:
159-181
Year of publ.:
1999
URI:
urn:nbn:se:liu:diva-74997
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74997
Subject category:
Engineering and Technology
Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-22
Statistics:
11 hits